| Catalog Number |
CORCA1615/B |
| Medical Device Problem Codes |
Fracture (1260); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that when attempting to capture a biopsy sample, the needle detached completely.No patient injury.
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The reported failure was observed.The likely root cause is insufficient bonding or insufficient adhesive cure time.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.